MathSciNet Relay Station
MathSciNet bibliographic data
MR1130367 60E10 (62G99)
Jiang, Tom J. Distribution of random functional of a Dirichlet process on the unit disk. Statist. Probab. Lett. 12 (1991), no. 3, 263–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement